# SDR REXA2016082401595

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLT DECK FLOORBEAM TO BE CRACKED ABOVE FITTING ATTACH POINT .5 INCHES LONG RBL 12.  REPAIRED FLOORBEAM IAW EA R53206.
